Über Liouvillesche Mannigfaltigkeiten

Haupt; E Hilb

Mathematische Zeitschrift (1926)

  • Volume: 24, page 105-124
  • ISSN: 0025-5874; 1432-1823

How to cite


Haupt, and Hilb, E. "Über Liouvillesche Mannigfaltigkeiten." Mathematische Zeitschrift 24 (1926): 105-124. <http://eudml.org/doc/174974>.

author = {Haupt, Hilb, E},
journal = {Mathematische Zeitschrift},
pages = {105-124},
title = {Über Liouvillesche Mannigfaltigkeiten},
url = {http://eudml.org/doc/174974},
volume = {24},
year = {1926},

AU - Haupt
AU - Hilb, E
TI - Über Liouvillesche Mannigfaltigkeiten
JO - Mathematische Zeitschrift
PY - 1926
VL - 24
SP - 105
EP - 124
UR - http://eudml.org/doc/174974
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.